# SDR UPS00232744

- Difficulty date: May 25, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- Aircraft time: 50,185 hours, 38,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65852082
- Condition: Cracked
- Location: Tail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, TAIL SKID COMPARTMENT, TERMINAL-TRANSVERSE BEAM STABILIZING LINK AFT UPPER LT CRACKED.  TERMINAL FITTING REPLACED IAW SRM 51-30-2.
